1/4 Pill, Proscar. Sides After A Week Of Taking It. | HairLossTalk Forums

1/4 Pill, Proscar. Sides After A Week Of Taking It.

Discussion in 'Dealing with Side Effects' started by youngforster, Dec 26, 2017.

  1. youngforster

    youngforster Member

    Joined:
    Jun 5, 2015
    Messages:
    30
    Likes Received:
    6
    Dislikes Received:
    0
    So I tooked the plunge and tried finasteride. Got my quarter last monday morning. At night I could hardly get an erection with my gf and it was soft. So I threw them away. I was anxious I must admit. Then everything went okay. On friday we had proper sex eq 100% but couldn't last as long. Then we left for christmas holidays. On saturday night i decided to masturbate. Well I came with a flaccid dick. Then after an hour I tried again and I just couldn't get 100% eq. Then I tried in the morning in the shower and it was really hard to get "hard" and errection was weak. Now I stopped but I am really anxious. The thing is I know anxiety f*cks up your penile function but I have been extremely anxious before and this is nothing like that. I am thinking of giving it another couple of weeks doing some light cardio to boost my Nitric Oxide and then try with my girlfriend when I come back from holidays. If that fails path is: urologist->blood tests->conclusion. Then I may need to wait, I may need viagra but we will see. What else should I do? I am 19 yo and in good health. (probably not mental :p )
     
  2. HillTopLumber

    HillTopLumber Established Member My Regimen

    Joined:
    Feb 29, 2016
    Messages:
    436
    Likes Received:
    213
    Dislikes Received:
    6
    My Regimen:
    My Regimen
    My Regimen
    Give it more than a week, I had somewhat similar sides and they went away after a week or so.
     
  3. Chromedome1990

    Chromedome1990 Established Member My Regimen

    Joined:
    Nov 22, 2017
    Messages:
    293
    Likes Received:
    483
    Dislikes Received:
    27
    My Regimen:
    My Regimen
    My Regimen
    The way I look at it is you can stay with Finasteride a little longer and take your chances with the side effects subsiding, or you can wait for your hall to fall out and get cucked. The choice is yours.
     
  4. youngforster

    youngforster Member

    Joined:
    Jun 5, 2015
    Messages:
    30
    Likes Received:
    6
    Dislikes Received:
    0
    The weird part is I functioned more less normaly for 4 days after taking the dose. But then I was left with no gf due to holidays and well my penis is not working properly if at all. Today is Thursday I' ve taken finasteride last monday so it's been over a week and i couldn't get hard more than 50-60% and it required a lot of effort. My theory is this. It's either stress related or ... https://www.ncbi.nlm.nih.gov/pubmed/7534702 which shows the correlation between nitric oxide and dht levels. So if my hormones are still f*cked up that means I can not get adequate nitric-oxide so no adequate errections. I wake up with some nocturnal errections but they are like a 20-30% errection. (happened 2 times anyway) Hope I will be functioning again normally.
     
  5. Pigeon

    Pigeon Established Member My Regimen

    Joined:
    Jan 25, 2017
    Messages:
    374
    Likes Received:
    435
    Dislikes Received:
    8
    My Regimen:
    My Regimen
    My Regimen
    Most on fina experience your sides after some time. If you have them so early...get off, srs.

    Get on minoxidil or seti first. Or maybe lower you fina dose.
     
    itsAlright likes this.
  6. youngforster

    youngforster Member

    Joined:
    Jun 5, 2015
    Messages:
    30
    Likes Received:
    6
    Dislikes Received:
    0
    For the time being the MOST important thing for me is to have a functioning and healthy dongo. I won't be slick bald anyway, as my father is 53 and still is norwood 4. but he has been this way since 32-33 with maybe some mild thinning over the years. So it will take a lot of time for me to be slick bald. and he had a more aggressive hairloss than mine as he said. Now no one has a clue that i have any hairloss.
     
  7. youngforster

    youngforster Member

    Joined:
    Jun 5, 2015
    Messages:
    30
    Likes Received:
    6
    Dislikes Received:
    0
    I only took one dose. Worked for 4 days okay, and now it is completely weak can't even get a proper errection. So yes that's what I am going to do. Never finasteride again even if the sides are mental, I won't put myself into this again.
     
  8. Alphalete

    Alphalete Experienced Member My Regimen

    Joined:
    Dec 9, 2017
    Messages:
    753
    Likes Received:
    263
    Dislikes Received:
    14
    My Regimen:
    My Regimen
    My Regimen
    Can you send me your propecia? srs
     
  9. youngforster

    youngforster Member

    Joined:
    Jun 5, 2015
    Messages:
    30
    Likes Received:
    6
    Dislikes Received:
    0
    Well an update. I am 110% back to normal. I feel my sides were mostly mental due to extreme stress. I am probably not going to take it again, and now that is winter I think my hairloss is non existent. We will see.
     
    Broussard likes this.
  10. Broussard

    Broussard New Member My Regimen

    Joined:
    Feb 8, 2018
    Messages:
    3
    Likes Received:
    1
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Glad to hear that.
     

Share This Page